울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

On certain hypersurface of an even-dimensional sphere

Title 
On certain hypersurface of an even-dimensional sphere
Other Titles 
偶數次元 球面의 어떤 超曲面에 關하여
Authors 
Shin, Yong Ho
Issue Date 
1979
Journal 
연구논문집
Vol. 
Vol.4
Issue 
No. 2
Pages 
101-104
Abstract 
本 論文의 目的은 偶數次元 球面에 있는 完備이며 連結인 超曲面이 奇數次元 球面 等長同型이 되는 條件을 硏究하는 것이다.
This paper is aimed at investigating the condition for a complete and connected hypersurface of an even-dimensional sphere to be congruent ti an odd-dimensional sphere.
URI 
http://repository.uc.ac.kr/handle/2014.oak/695
ISSN 
1598-3390
Appears in Collections
03. 교양과 > 연구논문

Files in This Item:

File SizeFormat 
5672790212.pdf135.26 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.